# SDR USAA000092

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 533.5 & 532.5
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1 - BS 533.5 AND 532.5, STR 151, STRINGER HAS 2 EACH .25 INCH CRACKS.  SPLICED NEW STRINGER PER EACH 66436 AND SRM 53-10-3 FIG 1.  (X)
